I have a bulging disc in my back. I take lisinopril, hctz and an 81mg asprin daily for high bp. For a bulging disc in my back the doctor gave me 800mg ibuprofen and cyclobenzaprine.
Cara; no not without the patient getting the okay from there doctor wait and call them monday and make sure this could affect your blood pressure or worse cause other problems.Continue with the medication the doctor gave you to take until you can talk to the doctor.You for sure do not need more problems. Chuck1957
Hi, the first thing that i focused on when reading your question is that your doctor has prescribed Ibuprofen when you are already taking Aspirin! That can be really dangerous, i have added the interaction risks for you to read through and hopefully talk to your doctor about...
Applies to: ibuprofen, aspirin *MAJOR interaction risk*
Talk to your doctor before using aspirin together with ibuprofen. Frequent or regular use of ibuprofen may reduce the effectiveness of aspirin if you are taking it to prevent heart attacks or strokes. In addition, combining these medications may increase your risk of developing gastrointestinal ulcers and bleeding. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor immediately if you develop severe abdominal pain, bloating, sudden dizziness or lightheadedness, nausea, vomiting (especially with blood), loss of appetite, and/or black, tarry stools. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Tramadol is a good medication to control pain. It was newly recognized as a controlled substance for pain. It seems as if you have a lot of medical conditions and where I think tramadol would be beneficial I would check with my dr in case you have allergies or some other contraindications to the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 4 answers
Posted 6 Dec 2012 • 8 answers
Posted 19 Oct 2013 • 6 answers
Posted 16 Jan 2016 • 2 answers
Posted 7 Jan 2017 • 1 answer